RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 157–173 (Mi fpm1181)  

This article is cited in 4 scientific papers (total in 4 papers)

On prime matrices over distributive lattices

V. E. Marenich

Murmansk State Pedagogical University

Abstract: Characteristics for lattice matrices to be prime and existence criteria for prime matrices over distributive lattices are obtained.

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 260–271

Bibliographic databases:

UDC: 512.64

Citation: V. E. Marenich, “On prime matrices over distributive lattices”, Fundam. Prikl. Mat., 14:7 (2008), 157–173; J. Math. Sci., 164:2 (2010), 260–271

Citation in format AMSBIB
\Bibitem{Mar08}
\by V.~E.~Marenich
\paper On prime matrices over distributive lattices
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 157--173
\mathnet{http://mi.mathnet.ru/fpm1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533605}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 260--271
\crossref{https://doi.org/10.1007/s10958-009-9727-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649113584}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1181
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anna V. Zhuklina, “Kvaziortogonalnye po stolbtsam matritsy nad distributivnymi reshetkami”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 458–469  mathnet
    2. Zhuklina A.V., “Stolbtsovye prostranstva kvaziortogonalnykh matrits nad reshetkami”, Sbornik nauchnykh trudov Sworld po materialam mezhdunarodnoi nauchno-prakticheskoi konferentsii, 8:2 (2011), 23–24  elib
    3. V. E. Marenich, “Prime lattice matrices”, J. Math. Sci., 191:5 (2013), 709–717  mathnet  crossref
    4. A. V. Zhuklina, “Sravnimye po stolbtsam i proportsionalnye po stolbtsam matritsy nad reshetkami”, Vladikavk. matem. zhurn., 14:3 (2012), 45–57  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:192
    Full text:63
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020